# SDR SWAA2022013158699

- Difficulty date: January 5, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: RIGHT HAND PACK BAY HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 RBL 10 IS CRACKED AT FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE. ; / [01] REMOVED DAMAGED SECTION OF ANGLE AND PERFORMED DVI OF REPAIR AREA; NO DEFECTS NOTED IAW SRM 57-10-10-2R-5; [02] VERIFIED NEW -1 REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 43073-0000-0001 AND -2 SPLICE ANGLE FABRICATED ON BACK SHOP W/O 43073-0000-0002 IAW SRM 57-10-10-2R-5; [03] VERIFIED STEP 1; [04] VERIFIED STEP 2; [05] VERIFIED ITEMS 1 THROUGH 4. NO DEFECTS NOTED; [06] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#36303; DUE 13APR22; [07] COMPLETED FABRICATION OF -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE IAW SRM 57-10-10-2R-5; [08] VERIFIED STEP 7; [09] VERIFIED ITEM 7 AND 8 OK TO TREAT AND PRIME; [10] TREATED AND PRIMED REPAIR PARTS IAW SRM 57-10-10-2R-5; [11] VERIFIED STEP 10; [12] VERIFIED ITEMS 10 AND 11; [13] OK TO INSTALL; [14] COMPLETED INSTALLATION OF ALL REPAIR PARTS; APPLIED CAP SEAL TO TANK FASTENERS; AND PERFORMED GOOD BOND CHECK IAW SRM 57-10-10-2R-5 TOOL #34006 CAL. DUE: 12/30/2022; [15] VERIFIED STEP 14 IS COMPLETE; [16] FILLET SEALED REPAIR PARTS AND APPLIED CIC TO REPAIR AREA IAW SRM 57-10-10-2R-5; [17] VERIFIED STEP 16; [18] VERIFIED ITEM 14; [19] VERIFIED ITEM 16; [20] PERFORMED LEAK CHECK OF REPAIR IAW B737 AMM 28-11-790-801. LEAK CHECKS GOOD; [21] STEP 20 C/W; [22] VERIFIED STEP IS COMPLETE; [23] AUDIT C/W
